Gabapentin-induced anorgasmia as a cause of noncompliance in a bipolar patient
Article first published online: 20 DEC 2001
Volume 3, Issue 1, page 52, February 2001
How to Cite
Montes, J. M. and Ferrando, L. (2001), Gabapentin-induced anorgasmia as a cause of noncompliance in a bipolar patient. Bipolar Disorders, 3: 52. doi: 10.1034/j.1399-5618.2001.030109.x
- Issue published online: 20 DEC 2001
- Article first published online: 20 DEC 2001
- Received 25 July 2000Accepted 29 August 2000
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.